Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Elevated enzymes seen in blood test. Can it be due to cholesterol medicine? Worried?

I was told tht my enzymes were elavated in my reent blood test . My doctor is ordering an xray of my abdominal area on friday. all of my other blood work was excellent. I have been prescribed amedicine for cholestorol could that contribute to the elevated enzymes. i have been taking it for 3 months. I have no pain I feel fine. I am very concerned(worried)
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

You have not mentioned which enzymes are elevated and what are the values. Are they liver enzymes? What is the value like? Is serum bilirubin elevated? Do you have any other complaints like loss of appetite or vomiting etc?

Please reply in detail so that we can help you better.

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor